Skip to main content
Divisible tilings of the hyperbolic plane
New York Journal of Mathematics (2000)
  • Sean A Broughton
  • Dawn M Haney, University of Georgia
  • Lori T McKeough, St Paul's School
  • Brandy Mayfield
We consider triangle-quadrilateral pairs in the hyperbolic plane which “kaleidoscopically” tile the plane simultaneously. In this case the tiling by quadrilaterals is called a divisible tiling. All possible such divisible tilings are classified. There are a finite number of 1, 2, and 3 parameter families as well as a finite number of exceptional cases.
  • tilings,
  • hyperbolic plane
Publication Date
Citation Information
Sean A Broughton, Dawn M Haney, Lori T McKeough and Brandy Mayfield. "Divisible tilings of the hyperbolic plane" New York Journal of Mathematics Vol. 6 (2000) p. 237 - 283 ISSN: 1076 9803
Available at: